# SDR CALA2017110303909

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 102,617 hours, 16,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 35-39 A/C RIGHT SIDE INOP. REMOVED AND REPLACED FUSE ON BATTERY CHARGER FOR EMERGENCY LIGHT S AT ROWS 35-39 RIGHT SIDE AS REQUIRED OPS CHECK GOOD.
